# SDR ASAA0995104

- Difficulty date: April 13, 2009
- Submitted: April 14, 2009
- Operation: Air carrier
- Aircraft: N306AS
- Make and model: Boeing 737990
- Aircraft serial: 30014
- Aircraft time: 29,975 hours, 11,732 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146A75058
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY INTERCOSTAL CRACKED.  FABRICATED NEW INTERCOSTAL IAW MANUFACTURER’S DRAWING 146A7505.
